# SDR 2006FA0000368

- Difficulty date: March 1, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N963PA
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844023
- Engine: Lyc IO360A1A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 62701100
- Condition: Frayed
- Location: Fuselage
- Part time: 5,350 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING AN ANNUAL INSPECTION PRIOR TO PLACING THE AIRCRAFT ONLINE AFTER PURCHASING IT FROM A LOCAL OPERATOR THE RT FWD RUDDER CABLE WAS FOUND TO BE BADLY WORN AND FRAYED.  THE LOCATION OF THE FRAYING WAS JUST UNDER THE CENTER CONSOLE FOR THE STABALATOR TRIM AND JUST AS IT EXITED IN TO THE INSPECTION AREA UNDER THE REAR SEATS AT THE FORWARD PULLEY.  THIS IS A KNOWN AREA OF WEAR FOR ALL PA 28, 34, AND 44 MODEL AIRCRAFT.  RESEARCH OF THE MAINTENANCE RECORDS SHOWED THAT THE PREVIOUS OWNERS HAD FAILED TO COMPLY WITH SB WHICH REQUIRES REPETITIVE INSPECTIONS OF ALL FLIGHT CONTROL CABLES.  THIS SB WAS APPLICABLE TO THIS AIRCRAFT.  (K)
